# SDR F3LA2008111700712

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 19,082 hours, 9,852 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D5775002000118A
- Condition: Gouged
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED THE RIGHT NR 3 SPOILER ANTI-ROTATION WEB FLAT WAS GOUGED.  MAINTENANCE REPAIRED THE DAMAGE IN ACCORDANCE WITH ENGINEERING AUTHORIZATION A8-57R-30776.
